# SDR ASAA2022060138651

- Difficulty date: June 1, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,482 hours, 15,226 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN CRACEKD T STA 101, 28 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED DAMAGE IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11 THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES WITH AN INSPECTION INTERVAL OF 9000 FLIGHT CYCLES.
